The Annals of Probability

Convergence of Submartingales in Banach Lattices

Jerzy Szulga and Wojbor A. Woyczynski

Full-text: Open access

Abstract

We discuss analogues of Doob's convergence theorem for submartingales with values in Banach lattices with the Radon-Nikodym property.

Article information

Source
Ann. Probab., Volume 4, Number 3 (1976), 464-469.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996095

Digital Object Identifier
doi:10.1214/aop/1176996095

Mathematical Reviews number (MathSciNet)
MR405577

Zentralblatt MATH identifier
0402.60008

JSTOR
links.jstor.org

Subjects
Primary: 60G45
Secondary: 60B99: None of the above, but in this section

Keywords
Submartingale Banach lattice Radon-Nikodym property

Citation

Szulga, Jerzy; Woyczynski, Wojbor A. Convergence of Submartingales in Banach Lattices. Ann. Probab. 4 (1976), no. 3, 464--469. doi:10.1214/aop/1176996095. https://projecteuclid.org/euclid.aop/1176996095


Export citation